# SDR 2008UALA02685

- Difficulty date: May 7, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 36,839 hours, 10,244 cycles
- Engine: Pwa PW2037
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOST GALLEY LOAD SHED ON CLIMBOUT.  RELATED TO SDR 2008UALA02620.  THIS ISSUE WAS VERY DIFFICULT TO DIAGNOSE AND REQUIRED THREE WEEKS OF CONSTANT TROUBLESHOOTING.  AFTER ALL WIRES WERE HAND OVER HAND CHECKED AND FOUND NORMAL, K1 AND K2 RELAYS WERE CHANGED, BUSS TIE BREAKERS WERE ALSO CHANGED - IT WAS FOUND THAT CHANGING THE ELCU WAS THE FINAL FIX.
